The Michigan Mathematical Journal

Concerning the order structure of Köthe sequence spaces.

A. L. Peressini

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 409-415.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998977

Digital Object Identifier
doi:10.1307/mmj/1028998977

Mathematical Reviews number (MathSciNet)
MR0157218

Zentralblatt MATH identifier
0117.07801

Subjects
Primary: 46.06

Citation

Peressini, A. L. Concerning the order structure of Köthe sequence spaces. Michigan Math. J. 10 (1963), no. 4, 409--415. doi:10.1307/mmj/1028998977. https://projecteuclid.org/euclid.mmj/1028998977


Export citation

See also

  • Part II: A. L. Peressini. Concerning the order structure of Köthe sequence spaces. II. Michigan Math J. 11 (1964), no. 3, 357-364.